MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SHARPS DISPOSAL; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD SHARPS DISPOSAL; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305517
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd sharps disposal was missing lids.The following information was received by the initial reporter with the verbatim: verbatim: rcc received a complaint via email.Email(s) attached.Reported issue: missing lids.Injuries or adverse event: no.Item: 305517.Quantity affected: 6 each.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: 6 sharps containers were received without lids.This verified the customer's complaint.The supplier of the lids was contacted and due to their advanced weighing system- it is near impossible for product to be shipped without lids.The root cause of this issue is unknown but most probable root cause is distributor handling issues.A review of the ncmr¿s was performed; the result showed no issues reported for missing lids for the same part number throughout the last twelve months.
 
Event or Problem Description
Samples received.

Brand Name
BD SHARPS DISPOSAL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18207857
Report Number2243072-2023-02091
Device Sequence Number6247537
Product Code FMI
UDI-Device Identifier00382903055173
UDI-Public(01)00382903055173
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305517
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date11/26/2023
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown